# SDR SIMA20190702004

- Difficulty date: July 2, 2019
- Submitted: July 3, 2019
- Operation: Air carrier
- Aircraft: N607AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145064
- Aircraft time: 47,394 hours, 39,503 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Seal
- Condition: Torn
- Location: Pax Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR SEAL ON DOOR SIDE IS TORN (MAIN DOOR DIFFICULT TO OPEN/CLOSE). -C/A-REMOVED AND REPLACED PAX DOOR SEAL IAW AMM 52-18-04, REFER TO 607-MQT-02445 FOR CABIN LEAK CHECK.
